| Model Number |
2S0706 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Material Deformation (2976); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/04/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This retrospective mdr is filed as a correction to an audit conducted 06-jun-2017 by a former fda investigator (consultant).We observed the packaging deformations.This product's sterile barrier packages are produced on a multivac form-fill-seal machine.The root cause was found to be unoptimized process parameters with the multivac.We subjected (b)(4) syringes returned by the customer to performance testing.The tests included peel strength, dye penetration, and seal quality (visual).All product inspected passed performance tests.Sixty (b)(4) retain samples were evaluated, and all sealed packaging met specifications.Production final inspection includes a visual check of all product.A review of the device history record showed that samples met in process performance testing and final inspection acceptance criteria.A review of corrective actions taken since the manufacture of these lots of product (nov.2015) revealed that minor equipment adjustments to the multivac were implemented and completed validation in march 2016.We reviewed historical complaint files since the improvements to the packaging and it shows no further complaints of this nature ytd (jul-2017).
Event or Problem Description
Customer reported product's sterile field ready flush syringe pouch contained deformations on the sealed portion of the pouch.